RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2018, Volume 4, Issue 1, Pages 93–112 (Mi ejm10)  

Differentiation of genus 3 hyperelliptic functions

Elena Yu. Bunkova

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., 119991 Moscow, Russia

Funding Agency Grant Number
Contest «Young Russian Mathematics»
Royal Society
Russian Foundation for Basic Research 17-01-00366 A
Supported in part by the Young Russian Mathematics award, Royal Society International Exchange grant and the RFBR Project 17-01-00366 A.


DOI: https://doi.org/10.1007/s40879-017-0173-1


Bibliographic databases:

ArXiv: 1703.03947
Received: 11.03.2017
Accepted:09.07.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ejm10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020